# SDR GLBA2002159

- Difficulty date: October 8, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: UE245
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 14,261 hours, 18,035 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

AIR RETURN, LT GENERATOR TIE OPEN ANNUNCIATOR ILLUMINATED IN FLIGHT, REMOVED AND REPLACED P172 & A257 OPS CHECK GOOD.
